Journal article icon

Journal article

Template-Based Geometric Simulation of Flexible Frameworks

Publication status:
Published

Actions


Access Document


Publisher copy:
10.3390/ma5030415

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Chemistry
Sub department:
Inorganic Chemistry
Role:
Author
Journal:
MATERIALS
Volume:
5
Issue:
3
Pages:
415-431
Publication date:
2012-03-01
DOI:
EISSN:
1996-1944
ISSN:
1996-1944
Source identifiers:
325992
Keywords:
Pubs id:
pubs:325992
UUID:
uuid:682cba5c-3033-4fc6-8f5a-a9fcb51750b5
Local pid:
pubs:325992
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP